# SDR SWIA201231748

- Difficulty date: September 8, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 36,459 hours, 47,902 cycles
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing
- Condition: Failed
- Location: Rt Propeller
- Part time: 6,019 hours
- Component: Hub, Hamstd
- Component part number: 7825018
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT PROPELLER HUB LEAKING OIL.  INSPECTED AND FOUND RIGHT PROPELLER NR 4 BEARING RACE FAILURE CAUSING DAMAGE TO RIGHT PROPELLER HUB.  REPLACED RIGHT PROPELLER HUB AND ACTUATOR.  P/N OFF: 782501-8  S/N OFF: 1785.
